Guth PA; Kaarnioja V, 2024, 'Application of Dimension Truncation Error Analysis to High-Dimensional Function Approximation in Uncertainty Quantification', in , pp. 297 - 312, http://dx.doi.org/10.1007/978-3-031-59762-6_14
Book Chapters | 2024
Kaarnioja V; Kuo FY; Sloan IH, 2024, 'Lattice-Based Kernel Approximation and Serendipitous Weights for Parametric PDEs in Very High Dimensions', in , pp. 81 - 103, http://dx.doi.org/10.1007/978-3-031-59762-6_4
Sloan IH; Kaarnioja V, 2025, 'Doubling the rate: improved error bounds for orthogonal projection with application to interpolation', BIT Numerical Mathematics, 65, http://dx.doi.org/10.1007/s10543-024-01049-2
Journal articles | 2024
Guth PA; Kaarnioja V; Kuo FY; Schillings C; Sloan IH, 2024, 'Parabolic PDE-constrained optimal control under uncertainty with entropic risk measure using quasi-Monte Carlo integration', Numerische Mathematik, 156, pp. 565 - 608, http://dx.doi.org/10.1007/s00211-024-01397-9
Journal articles | 2024
Guth PA; Kaarnioja V, 2024, 'GENERALIZED DIMENSION TRUNCATION ERROR ANALYSIS FOR HIGH-DIMENSIONAL NUMERICAL INTEGRATION: LOGNORMAL SETTING AND BEYOND', SIAM Journal on Numerical Analysis, 62, pp. 775 - 810, http://dx.doi.org/10.1137/23m1593188
Journal articles | 2024
Hakula H; Harbrecht H; Kaarnioja V; Kuo FY; Sloan IH, 2024, 'Uncertainty quantification for random domains using periodic random variables', Numerische Mathematik, 156, pp. 273 - 317, http://dx.doi.org/10.1007/s00211-023-01392-6
Journal articles | 2024
Kaarnioja V; Rupp A, 2024, 'QUASI-MONTE CARLO AND DISCONTINUOUS GALERKIN∗', Electronic Transactions on Numerical Analysis, 60, pp. 589 - 617, http://dx.doi.org/10.1553/etna_vol60s589
Journal articles | 2022
Kaarnioja V; Kazashi Y; Kuo FY; Nobile F; Sloan IH, 2022, 'Fast approximation by periodic kernel-based lattice-point interpolation with application in uncertainty quantification', Numerische Mathematik, 150, pp. 33 - 77, http://dx.doi.org/10.1007/s00211-021-01242-3
Journal articles | 2021
Guth PA; Kaarnioja V; Kuo FY; Schillings C; Sloan IH, 2021, 'A quasi-monte carlo method for optimal control under uncertainty', SIAM-ASA Journal on Uncertainty Quantification, 9, pp. 354 - 383, http://dx.doi.org/10.1137/19M1294952
Journal articles | 2021
Kaarnioja V, 2021, 'Bounds on the spectrum of nonsingular triangular (0,1)-matrices', Journal of Combinatorial Theory. Series A, 178, http://dx.doi.org/10.1016/j.jcta.2020.105353
Journal articles | 2020
Kaarnioja V; Kuo FY; Sloan IH, 2020, 'Uncertainty quantification using periodic random variables', SIAM Journal on Numerical Analysis, 58, pp. 1068 - 1091, http://dx.doi.org/10.1137/19M1262796
Journal articles | 2018
Hakula H; Kaarnioja V; Laaksonen M; Aly AM, 2018, 'Cylindrical Shell with Junctions: Uncertainty Quantification of Free Vibration and Frequency Response Analysis', Shock and Vibration, 2018, http://dx.doi.org/10.1155/2018/5817940
Journal articles | 2018
Ilmonen P; Kaarnioja V, 2018, 'Generalized eigenvalue problems for meet and join matrices on semilattices', Linear Algebra and Its Applications, 536, pp. 250 - 273, http://dx.doi.org/10.1016/j.laa.2017.09.023
Journal articles | 2017
Hyvönen N; Kaarnioja V; Mustonen L; Staboulis S, 2017, 'Polynomial collocation for handling an inaccurately known measurement configuration in electrical impedance tomography', SIAM Journal on Applied Mathematics, 77, pp. 202 - 223, http://dx.doi.org/10.1137/16M1068888
Preprints | 2025
Djurdjevac A; Kaarnioja V; Orteu M; Schillings C, 2025, Quasi-Monte Carlo for Bayesian shape inversion governed by the Poisson problem subject to Gevrey regular domain deformations, http://dx.doi.org/10.48550/arxiv.2502.14661
Preprints | 2025
Djurdjevac A; Kaarnioja V; Schillings C; Zepernick A-A, 2025, Uncertainty quantification for stationary and time-dependent PDEs subject to Gevrey regular random domain deformations, http://dx.doi.org/10.48550/arxiv.2502.12345
Guth PA; Kaarnioja V, 2023, Application of dimension truncation error analysis to high-dimensional function approximation in uncertainty quantification, http://dx.doi.org/10.48550/arxiv.2301.13693
Preprints | 2023
Kaarnioja V; Kuo FY; Sloan IH, 2023, Lattice-based kernel approximation and serendipitous weights for
parametric PDEs in very high dimensions, http://arxiv.org/abs/2303.17755v2
Preprints | 2023
Sloan IH; Kaarnioja V, 2023, Doubling the rate -- improved error bounds for orthogonal projection
with application to interpolation, http://arxiv.org/abs/2308.06052v3
Preprints | 2022
Guth PA; Kaarnioja V; Kuo FY; Schillings C; Sloan IH, 2022, Parabolic PDE-constrained optimal control under uncertainty with
entropic risk measure using quasi-Monte Carlo integration, http://dx.doi.org/10.1007/s00211-024-01397-9
Preprints | 2022
Hakula H; Harbrecht H; Kaarnioja V; Kuo FY; Sloan IH, 2022, Uncertainty quantification for random domains using periodic random
variables, http://arxiv.org/abs/2210.17329v2
Preprints | 2022
Hakula H; Harbrecht H; Kaarnioja V; Kuo FY; Sloan IH, 2022, Uncertainty quantification for random domains using periodic random variables, http://dx.doi.org/10.48550/arxiv.2210.17329
Preprints | 2022
2022, Generalized dimension truncation error analysis for high-dimensional numerical integration: lognormal setting and beyond, , http://dx.doi.org/10.48550/arxiv.2209.06176
Kaarnioja V; Kazashi Y; Kuo FY; Nobile F; Sloan IH, 2020, Fast approximation by periodic kernel-based lattice-point interpolation with application in uncertainty quantification, http://dx.doi.org/10.48550/arxiv.2007.06367
Guth PA; Kaarnioja V; Kuo FY; Schillings C; Sloan IH, 2019, A quasi-Monte Carlo Method for an Optimal Control Problem Under Uncertainty, http://dx.doi.org/10.48550/arxiv.1910.10022
Hakula H; Kaarnioja V; Laaksonen M, 2015, 'Approximate methods for stochastic eigenvalue problems', in Applied Mathematics and Computation, pp. 664 - 681, http://dx.doi.org/10.1016/j.amc.2014.12.112